# SDR SWAA2017022712103

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 17,166 hours, 7,234 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Valve
- Part number: 251A24207
- Condition: Malfunctioned
- Location: Elevator Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION FELT AT 170KTS AFTER TAKEOFF.  VIBRATION INCREASED WITH AIR SPEED. RETURNED TO DEPARTURE.   R & R THE ELEVATOR TAB CONTROL VALVE IAW MM.
